MathSciNet Relay Station
MathSciNet bibliographic data
MR1908281 (2003c:34025) 34B18 (34B10)
Liu, Bing Positive solutions of a nonlinear three-point boundary value problem. Comput. Math. Appl. 44 (2002), no. 1-2, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement